ISSN 2149-2263 | E-ISSN 2149-2271
The Anatolian Journal of Cardiology
A salient rectus abdominis hematoma due to enoxaparin [Anatol J Cardiol]
Anatol J Cardiol. 2007; 7(1): 92-92

A salient rectus abdominis hematoma due to enoxaparin

Yusuf Aydın1, Levent Özçakar2, İhsan Üstün3, Leyla Yılmaz Aydın4
1Ankara Numune Research and Training Hospital, Endocrinology and Metabolism Clinic, Ankara, Turkey
2Department of Physical Medicine and Rehabilitation,Medical School, Hacettepe University, Ankara
3Department of Endocrinology, GATA Haydarpaşa Military Hospital, Kadıköy/İstanbul
4Atatürk Chest Disease and Chest Surgery Education and Research Hospital, Ankara, Turkey


Enoksaparine bağlı rektus abdominis hematomu

Yusuf Aydın1, Levent Özçakar2, İhsan Üstün3, Leyla Yılmaz Aydın4
1Ankara Numune Research and Training Hospital, Endocrinology and Metabolism Clinic, Ankara, Turkey
2Department of Physical Medicine and Rehabilitation,Medical School, Hacettepe University, Ankara
3Department of Endocrinology, GATA Haydarpaşa Military Hospital, Kadıköy/İstanbul
4Atatürk Chest Disease and Chest Surgery Education and Research Hospital, Ankara, Turkey


Yusuf Aydın, Levent Özçakar, İhsan Üstün, Leyla Yılmaz Aydın. A salient rectus abdominis hematoma due to enoxaparin. Anatol J Cardiol. 2007; 7(1): 92-92
Manuscript Language: English


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 The Anatolian Journal of Cardiology



Kare Publishing is a subsidiary of Kare Media.